# SDR AALA202012049010

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 10,155 hours, 4,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 SLIDE FELL OUT OF BUSTLE WHEN OPENING DOOR.  RESTOWED SLIDE, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
